# SDR RAIA2020011620001

- Difficulty date: January 12, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 35,760 hours, 32,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frames 58-61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV LH GUSSET HAS CORROSION AROUND NUT PLATE HOLE-          REMOVED LH LAV GUSSET AT FR 58-61. INSTALLED LH LAV OMEGA BEAM GUSSET AT FR 58-61.
